Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2015

Lake Effect Snow Warning 2, NWS State College, PA

December 18, 2015Warren County, Pennsylvania

NWS State College, PA issued this lake effect snow warning at Dec 18, 2015, 3:36 AM EST for Warren County, Pennsylvania. It took effect at Dec 18, 2015, 7:00 PM EST. It was in force for 25 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 18, 2015, 3:36 AM EST (08:36 UTC)
In effect from
Dec 18, 2015, 7:00 PM EST
Expired
Dec 19, 2015, 8:12 PM EST
In force
25 hr
Issued by
NWS State College, PA

County Warren County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 6:00 AM ESTSNOW 6Bear Lake, PA
Dec 19, 7:00 AM ESTSNOW 3.2Warren, PA
Dec 19, 7:00 AM ESTSNOW 6Chandlers Valley 1se, PA24 HOUR SNOWFALL.
Dec 19, 9:15 AM ESTSNOW 7Bear Lake, PA7 IN 10 HOURS... STILL SNOWING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS41 KCTP 180836
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 AM EST FRI DEC 18 2015

PAZ004-190000-
/O.UPG.KCTP.LE.A.0003.151219T0000Z-151220T0300Z/
/O.NEW.KCTP.LE.W.0002.151219T0000Z-151220T0300Z/
WARREN-
INCLUDING THE CITY OF...WARREN
336 AM EST FRI DEC 18 2015

...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO
10 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN
EFFECT.

* HAZARDS...HEAVY LAKE EFFECT SNOW.

* SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6.
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT FRIDAY THROUGH SATURDAY
  MORNING. 

* IMPACTS...HAZARDOUS TRAVEL AND ROAD CONDITIONS. LOCALIZED RAPID
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X.

&&

$$

PAZ005-190000-
/O.UPG.KCTP.LE.A.0003.151219T0000Z-151220T0300Z/
/O.NEW.KCTP.LE.Y.0003.151219T0000Z-151220T0300Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
336 AM EST FRI DEC 18 2015

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
10 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN
EFFECT.

* HAZARDS...LAKE EFFECT SNOW.

* SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6.
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT FRIDAY THROUGH SATURDAY
  MORNING. 

* IMPACTS...HAZARDOUS TRAVEL AND ROAD CONDITIONS. LOCALIZED RAPID
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X.
&&

$$
MS/BL
3 follow-up statements
582 
WWUS41 KCTP 190526
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1226 AM EST SAT DEC 19 2015

PAZ004-200300-
/O.CON.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/
WARREN-
INCLUDING THE CITY OF...WARREN
1226 AM EST SAT DEC 19 2015

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING...

* HAZARDS...HEAVY LAKE EFFECT SNOW.

* SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6. 
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...MIDNIGHT THROUGH NOON SATURDAY.

* IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X.

&&

$$

PAZ005-200300-
/O.CON.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
1226 AM EST SAT DEC 19 2015

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING...

* HAZARDS...LAKE EFFECT SNOW.

* SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6. 
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...MIDNIGHT THROUGH NOON SATURDAY.

* IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X. 

&&

$$
097 
WWUS41 KCTP 190858
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 AM EST SAT DEC 19 2015

PAZ004-200300-
/O.CON.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/
WARREN-
INCLUDING THE CITY OF...WARREN
358 AM EST SAT DEC 19 2015

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING...

* SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6. 
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...THROUGH NOON SATURDAY.

* IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID 
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X.

&&

$$

PAZ005-200300-
/O.CON.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
358 AM EST SAT DEC 19 2015

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING...

* SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6. 
  LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS.

* PERIOD OF MOST INTENSE SNOW...THROUGH NOON SATURDAY.

* IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID 
  SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING
THE HASHTAG C...T...P...W...X.

&&

$$
MS
562 
WWUS41 KCTP 200112
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 PM EST SAT DEC 19 2015

DEFAULT OVERVIEW SECTION
PAZ004-200215-
/O.CAN.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/
WARREN-
812 PM EST SAT DEC 19 2015

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
LAKE EFFECT SNOW WARNING.

ANY REMAINING LIGHT SNOW WILL TAPER TO FLURRIES THIS EVENING.

$$

PAZ005-200215-
/O.CAN.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/
MCKEAN-
812 PM EST SAT DEC 19 2015

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
LAKE EFFECT SNOW ADVISORY.

ANY REMAINING LIGHT SNOW WILL TAPER TO FLURRIES THIS EVENING.

$$

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this lake effect snow warning went out at Dec 18, 2:06 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 18, 2:06 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 AM EST FRI DEC 18 2015

.SYNOPSIS...
A SHORT-LIVED COLD SNAP WILL OCCUR OVER THE REGION TODAY AND
SATURDAY WITH BANDS OF LAKE EFFECT SNOW IMPACTING AREAS JUST
DOWNWIND OF LAKE ERIE...AND ALSO ACROSS THE LAUREL HIGHLANDS OF
SOUTHWESTERN PENNSYLVANIA. ABOVE NORMAL TEMPERATURES MAKE A RETURN
FOR SUNDAY...AND CONTINUE RIGHT THROUGH CHRISTMAS. PRIOR TO THE
HOLIDAY...ANOTHER PERIOD OF RAIN APPEARS LIKELY HEADING INTO THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
SFC COLD FRONT HAS CLEARED OUR FAR SE ZONES...AND HAS TAKEN WITH
IT THE AREAS OF FOG. AN AREA OF PARTIAL CLEARING WAS OCCURRING IN
ITS WAKE THANKS TO LLVL DOWNSLOPE FLOW OF DRIER AIR...AND IN
ADVANCE OF MORE SIGNIFICANT COOLING ALOFT.

ACROSS THE NW HALF OF THE CWA...EXTENSIVE BLANKET OF SHALLOW AND
GENERALLY WARM STRATO CU WILL OCCUR AS THE COLD AIR SPREADS EAST
AND GRADUALLY DEEPENS. TEMPS WITHIN THIS LOW CLOUD LAYER WILL
START OUT AT -4 TO -6C...THEN DROP TO -7 TO -10C BY DAYBREAK WITH
SOME FLURRIES/SCT LIGHT SNOW SHOWERS OR SPOTTY LIGHT FREEZING
DRIZZLE POSSIBLE ACROSS FAVORED UPSLOPE AREAS NEAR...AND TO THE
WEST OF THE RT 219 CORRIDOR.

MIN TEMPS WILL RANGE FROM THE UPPER 20S NORTHWEST TO THE UPPER
30S SOUTHEAST.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH SATURDAY NIGHT/...
*SIGNIFICANT LAKE EFFECT SNOW POSSIBLE IN THE NORTHWEST PA SNOWBELT
 FRIDAY NIGHT AND SATURDAY*

SOME LEGITIMATELY COLD AIR WILL OVERSPREAD THE AREA THIS PERIOD
WITH CYCLONIC FLOW AND INCREASING INSTABILITY RESULTING IN SOME
SIGNIFICANT LAKE EFFECT SNOW ACCUMULATION DOWNWIND OF LAKE ERIE.
THE BEST WESTERLY TRAJECTORIES WILL COINCIDE WITH PEAK SNOW BAND
INTENSITY OVERNIGHT FRIDAY INTO SATURDAY AFTERNOON. CONTINUED TO
UTILIZE WPC QPF AND SNOWFALL GUIDANCE WHICH LEADS TO 3 TO 6+ INCH
TOTALS IN THE PERENNIAL NORTHWEST SNOWBELT LOCATIONS IN WARREN AND
MCKEAN COUNTY MAINLY TO THE NORTH OF ROUTE 6. DURATION OF EVENT
WILL BE ABOUT 18-24 HRS WITH IMPACTS BEGINNING AFTER 00Z SAT. FOR
NOW WILL STICK WITH THE LAKE EFFECT SNOW WATCH...BUT ALIGNMENT OF
ACCUMULATIONS BEGINNING TO POINT TOWARDS A WARNING LIKELY FOR
MAINLY NW HALF OF WARREN CO AND ADVISORY LEVEL SNOWS INTO MCKEAN
CO. THE HIGHEST CONFIDENCE OF LOCALIZED 6+ INCH AMOUNTS REMAINS OVER
NORTHERN WARREN COUNTY. SNOW BANDS SHOULD WEAKEN BY SATURDAY
EVENING AND TAPER OFF/DISSIPATE LATER SATURDAY NIGHT.

OTHERWISE...COLDER TEMPS ARRIVE FRI AND SAT AS TEMPS FALL BACK TO
AROUND SEASONAL NORMALS. A BREEZE WILL ADD AN ADDITIONAL CHILL TO
THE AIR FRI AFTERNOON AND SAT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE SUPPORTS HIGH CONFIDENCE OF DRY WEATHER ON SUNDAY
WITH MODERATING TEMPERATURES AND LIGHTER WINDS. A RATHER RAPID
REBOUND FROM THE CANADIAN AIRMASS INTRUSION IS EXPECTED THRU NEXT
WEEK...WITH A QUICK RETURN TO UNSEASONABLY MILD SW FLOW AND WAA
PATTERN FAVORING ABOVE NORMAL TEMPERATURE READINGS THROUGH
CHRISTMAS EVE. THE 17/12Z GUIDANCE CONTINUES TO POINT TOWARD AN
INCREASINGLY UNSETTLED AND POTENTIALLY WET PRECIPITATION PATTERN
DEVELOPING MON-THU WITH SEVERAL OPPORTUNITIES FOR RAIN AND BREEZY
CONDITIONS. THERE IS NO SNOW IN THE FORECAST THROUGH CHRISTMAS
EVE.

LONGER RANGE POINTING TOWARD A COLD FRONT AROUND CHRISTMAS
EVE/CHRISTMAS DAY...WITH SOME COOLER AIR WORKING IN - ESP
NORTHERN AREAS. NO BIG COLD AIR OUTBREAK ON THE HORIZON THOUGH.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
VERY SLOW IMPROVEMENT IS UNDER WAY AS DRIER WNW FLOW ESTABLISHES
OVER THE AREA. COOLER AND DRIER AIR WILL CONTINUE THE GRADUAL
IMPROVING CONDITIONS TO MOST OF THE REGION OVERNIGHT. THE
EXCEPTION WILL BE THE USUAL CULPRITS OF THE HIGH TERRAIN OF WESTERN
AND NORTHERN TERMINALS WHERE IFR/MVFR CEILINGS WILL CONTINUE INTO
FRIDAY.

OUTLOOK...

FRI...MVFR EARLY NW BECOMING VFR. MAINLY VFR ELSEWHERE.

SAT...GUSTY WEST WINDS. SHSN/REDUCED VSBYS POSS KBFD...MAINLY AM.

SUN...NO SIG WX EXPECTED.

MON...PM SHRA/LOW CIGS POSS NW.

TUE...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW WATCH FROM THIS EVENING THROUGH SATURDAY
EVENING FOR PAZ004-005.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...GARTNER/RXR
LONG TERM...RXR
AVIATION...LA CORTE
Hazardous weather outlook, Dec 17, 3:40 AM EST, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 AM EST THU DEC 17 2015

PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-180845-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
340 AM EST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-180845-
WARREN-MCKEAN-
340 AM EST THU DEC 17 2015

...LAKE EFFECT SNOW WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:36 AM ESTLake Effect Snow AdvisoryCTPMcKean41 hr

Nearby

Lake Effect Snow Warnings in Pennsylvania, 2015Every lake effect snow warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.